# SDR CA021223007

- Difficulty date: December 22, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 62,997 hours
- Engine: Rroyce RB21122B02
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 2593200951
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER T/O (A/C RETURNED), THE FOLLOWING INDICATIONS CAME UP ON F/O'S SIDE: MACH FLAG IN A/S INDICATOR, SSC FLAG IN ALTIMETER, F/D FLAG IN ADI, OFF FLAGS IN BOTH TAS AND SAT INDICATORS, AND FAIL ANNUNCIATORS IN BOTH MACH TRIM AND MACH FEEL CHANNEL 2 SWITCH LIGHTS.  AUTOPILOT COULD ONLY BE ENGAGED IN CWS.SELECTING F/O'S ALT AS/M SWITCH CAUSED MACH FLAG ONLY TO DISAPPEAR.  DURING FINAL, ALL ABNORMAL INDICATIONS DISAPPEARED MOMENTARILY ONLY TO REAPPEAR SHORTLY AFTER. CADC REPLACED AND TESTED SERVICEABLE IAW MM 34-14-01.LEAK CHECK C/O AND TESTED SERVICEABLE.
